Table of Contents
ISRN Applied Mathematics
Volume 2013, Article ID 935386, 6 pages
http://dx.doi.org/10.1155/2013/935386
Research Article

Common Fixed Point for Generalized Bose-Mukherjee-Type Fuzzy Mappings

Mathematics and Information Technology School, Jiangsu Second Normal University, Nanjing 210013, China

Received 17 May 2013; Accepted 14 July 2013

Academic Editors: M. Rojas-Medar and X. Xue

Copyright © 2013 Ming-liang Song and Zhong-qian Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ming-liang Song and Zhong-qian Wang, “Common Fixed Point for Generalized Bose-Mukherjee-Type Fuzzy Mappings,” ISRN Applied Mathematics, vol. 2013, Article ID 935386, 6 pages, 2013. https://doi.org/10.1155/2013/935386.